MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 3.5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 3.5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC TIB INSERT IMPL CRC, SZ 3.5, 9MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 10/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately four years post right tka, the 79 y/o male patient had a revision due to poly wear.Patient was revised into a logic ps.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Images received.The devices are not available for evaluation as they were discarded by the hospital.
 
Additional Manufacturer Narrative
Concomitant products: - logic cr femoral por, right, sz 3.5 (cat# 02-010-04-0335 / serial# (b)(6)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
The revision reported was likely the result of prosthesis wear of the tibial insert.Rotational mismatch between the femoral and tibial components may have contributed to the wear observed.However, the extent and root cause of the wear cannot be determined because no radiographs were provided, and the revised insert was not returned to exactech for evaluation.Additionally, a contributing factor to the tibial insert wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.
 
Additional Manufacturer Narrative
Correction: h6 clinical code, h6 investigation findings, h6 investigation conclusions.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 3.5, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
MDR Report Key18117454
Report Number1038671-2023-02747
Device Sequence Number6988597
Product Code JWH
UDI-Device Identifier10885862230447
UDI-Public10885862230447
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/05/2021
Device Model NumberLOGIC TIB INSERT IMPL CRC, SZ 3.5, 9MM
Device Catalogue Number02-012-51-3509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2023
Supplement Date Received by Manufacturer04/18/2024
11/04/2024
Initial Report FDA Received Date11/12/2023
Supplement Report FDA Received Date04/18/2024
11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/10/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LGC TIBIAL FIT TRAY CEM SZ 3.5F / 3.5T.; THREE PEG PATELLA 41MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale